# SDR 98FDEA00755

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 6525771
- Condition: Corroded
- Location: Cargo Door Latch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON VISUAL INSP WITH LATCHING PINS.  REMOVED AT C-001 CHECK, CARGO DOOR LATCH FITTING NR 2 THROUGH NR 8 CORRODED INSIDE BORE.  REMOVED AND REPLACED LATCH FITTING.
